# SDR EISA95521

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110NE
- Make and model: Boeing 727-81
- Aircraft serial: 18952
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN RIGHT ELEVATOR INTERNAL STRUCTURE AT ELEVATOR STATION 170 RT, 12 INCHES FORWARD OF TRAILING EDGE.  FABRICATED REPAIR DOUBLER PER SRM 55-20-03.  (M)
